fentanyl patch questions

Discussion in 'Fibromyalgia Main Forum' started by dolfenn43, Apr 22, 2006.

  1. dolfenn43

    dolfenn43 New Member

    Hi there
    Ive been in the patch for a few months now. I had to completely change my pain meds due to the fact about some new news about methadone and possible heart problems. I was one of them that had to change. back to the patch its 75 mg. every otherdAY,plus AND a long acting morphine 60 mg named kadin three times a day. I was fairing well after the hard part at first. Until yesterday I awoke feeling very anexious. withdrawl it felt like anyway . I was feeling like I was ready to loose it my anexity level was thru thr roof my pain also. I had done nothing different . I later that day started throwing up and paniced more my docs out on friday. So I took an extra morphine pills. things got worse I called my pain doc and the exchange called him and he got upset with me cuz I was taking more of my meds without his approval and lectured me on how i must not do that. I unstood him. I was wrong I should have called him asap. but I still had vomitited 2-3 of my morphine meds. My question is why did my patch feel like it just stoppoed working? when I was doing everything right
    hope for some explanations
    dolfenn43
  2. dolfenn43

    dolfenn43 New Member

    bump please
  3. dolfenn43

    dolfenn43 New Member

    Im on the generic patch. How did you find out that some of the generic patces could be no good. It seems that happened to me. Appreciate the feed back
    dolfenn43
  4. dolfenn43

    dolfenn43 New Member

    bump please
  5. Yucca13

    Yucca13 Member

    Just wanted to add that when I switched to the Mylan patch from the Sandoz brand, I didn't feel any pain relief and I would sweat profusely at night. There are three patches - the Jannsen, the Sandoz (made by Jannsen) and the Mylan. I'm back on Sandoz (50 mcg every 3 days).

    I took Kadian for a few days before starting the patch and it made me vomit violently. I took Avinza (another time-released morphine) It didn't make me nauseated but was terribly constipating.

    I'm confused about changing the patches every two days as I keep hearing that they are made to release the medication over the three day period.

    Nothing really helps very much when I'm in a flare. My muscles are extremely painful and I have a continuous migraine headache.

    Hope you are feeling better.